Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(Aloxi)
568 results
  • A patient with oxaliplatin immune-induced syndrome (OIIS) who also developed leucovorin and palonosetron-associated thrombocytopenia. [Journal Article]
  • HHematology 2017 Dec 28; :1-4
  • Curtis SA, Curtis BR, … Podoltsev NA
  • CONCLUSIONS: Repeated administration of oxaliplatin can result in drug-induced immune thrombocytopenia (DITP) or autoimmune hemolytic anemia (AIHA). This phenomenon has recently been termed OIIS and may additionally include Evan's syndrome or thrombotic microangiopathy (TMA). Here we describe a patient who developed OIIS with drug-dependent, platelet-reactive antibodies (DDPA) to leucovorin and palonosetron. To our knowledge, these two drugs have never been described in the literature as a cause of DDPA. We suggest that OIIS in addition to oxaliplatin-induced thrombocytopenia may be associated with the development of DDPAs to other drugs causing clinically significant thrombocytopenia which is important to recognize and manage with discontinuation of provoking agents.
New Search Next